MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 200; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 200; LIFT PATIENT NON AC POWERED
Model Number 3121001
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The likorall overhead lift is intended for use in lifting and transferring patients, for example, from bed to a wheelchair, to or from the floor, for visits to the toilet, for gait, standing, and balance training, when weighing the patient, and when lifting the patient with a stretcher.The device instructions for use state ¿before lifting always ensure that: the lift strap is not twisted or worn and can move in and out of the lift unit freely; the lifting accessories are not damaged; the sling is correctly and securely applied to the patient in order to prevent injuries from occurring; and the lifting accessory is correctly applied to the lift.¿ an inspection of the device by a baxter service technician is pending.An onsite visit by a baxter lift representative noted that the facility was using the likorall device with a sling/harness (nausicaa) that was not compatible with the likorall device.An examination of the images provided by the customer found that the slingbar¿s quick-release red catch hook was broken and images display that the catch was likely broken prior to this event.The device instructions for use states the following when using a device fitted with a quick release hook ¿push down the red catch and connect the quick-release hook to the q-link.Release and check that the catch locks in order to prevent involuntary unhooking from the q-link.Before lifting check that the quick-release hook is correctly attached to q-link.¿ the device also provides an illustration of the correct placement/attachment of the hook.In this event, the patient experienced back and buttock pain with no further injury following a fall from approximately 1.20 meters.Pain is an unpleasant sensation that typically stops once the stimulus is removed, is not life-threatening, and does not require medical or surgical intervention to preclude permanent impairment of a body function or body structure.The patient did not sustain permanent impairment of a body function or permanent damage to a body structure and did not require medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, which concludes that no serious injury occurred.Although a device inspection is pending, it is noted that the customer attributes the cause of the event to use error.If the reported use error event (using incompatible sling and/or device with broken equipment) were to recur, it would be likely to cause or contribute to a death or serious injury.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
Baxter was made aware of an event involving a likorall 200 device.The customer reported that while a patient was being transferred, the ¿support at the end of the rail broke¿ (red safety catch), and the patient fell to the ground approximately 1.20 meters.The patient was reported to have pain in the back and buttocks following the event.There were no wounds and no bleeding.The patient was taken to the hospital, provided level 2 pain medication, and returned to the facility the same day.
 
Additional Manufacturer Narrative
It was reported that the customer refused the repair intervention.The customer replaced the slingbar themselves since the red locking part on the slingbar's quick-release hook was damaged.A baxter representative was able to witness a transfer from the chair to the bed of a resident.It was observed that the customer used the multirall together with a non-liko sling the baxter representative provided information for use with caregivers including the below instructions.Harnesses must be well centered when positioned on residents' backs.Only use compatible accessories with the liko patient lift.The baxter technician recommended appropriate harnesses to use in conjunction with the lift.The following assembly instructions are outlined in the likorall 200 ifu: before lifting check that the quick-release hook is correctly attached to the q-link.The cause of the event was determined to be due to use error.If the reported use error event (using incompatible sling and/or device with broken equipment) were to recur, it would be likely to cause or contribute to a death or serious injury.
 
Event or Problem Description

Brand Name
LIKORALL 200
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22292699
Report Number8030916-2025-00081
Device Sequence Number20898802
Product Code FSA
UDI-Device Identifier00887761981911
UDI-Public(01)00887761981911
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3121001
Device Catalogue Number3121001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown